MathSciNet Relay Station
MathSciNet bibliographic data
MR654209 (84c:81041) 81E10 (58D25 58G16 83C05)
Choquet-Bruhat, Yvonne; Christodoulou, Demetrios Existence of global solutions of the Yang-Mills, Higgs and spinor field equations in $3+1$ dimensions. Ann. Sci. École Norm. Sup. (4) 14 (1981), no. 4, 481–506 (1982).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement